# SDR F3LA200800553

- Difficulty date: August 12, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 15,487 hours, 7,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED 3 OB NUT CLIP HOLES CORRODED ON FLOORBEAM Y1292 (L-2) AT FR 67.  MAINT REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11, PARAGRAPH 5.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
